Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 418, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2025, 4:33 PM MDT for Teller County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2025, 4:33 PM MDT (22:33 UTC)
- Expired
- Sep 17, 2025, 5:15 PM MDT
- In force
- 42 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Teller County, CO
The radar
The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 2:57 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The text
As transmitted.
239
WUUS55 KPUB 172233
SVRPUB
COC119-172315-
/O.NEW.KPUB.SV.W.0418.250917T2233Z-250917T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
433 PM MDT Wed Sep 17 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southwestern Teller County in central Colorado...
* Until 515 PM MDT.
* At 433 PM MDT, a severe thunderstorm was located 8 miles south of
Florissant, or 27 miles west of Colorado Springs, moving east at 15
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 10508 3867 10513 3877 10533 3887 10533
3889 10532
TIME...MOT...LOC 2233Z 281DEG 11KT 3883 10533
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish1 follow-up statement
593
WWUS55 KPUB 172310
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
510 PM MDT Wed Sep 17 2025
COC119-172320-
/O.EXP.KPUB.SV.W.0418.000000T0000Z-250917T2315Z/
Teller CO-
510 PM MDT Wed Sep 17 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TELLER COUNTY
WILL EXPIRE AT 515 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Colorado.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
&&
LAT...LON 3887 10508 3867 10513 3877 10533 3887 10533
3889 10532
TIME...MOT...LOC 2310Z 281DEG 11KT 3881 10520
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:25 PM MDT, 1 hour 8 minutes earlier. Its key messages:
- Strong to severe thunderstorms are likely across the southeast plains through this evening.
- Moisture begins to dwindle on Thursday with another day of cooler temperatures.
- Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 3:25 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 325 PM MDT Wed Sep 17 2025 .KEY MESSAGES... - Strong to severe thunderstorms are likely across the southeast plains through this evening. - Moisture begins to dwindle on Thursday with another day of cooler temperatures. - Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains. && .SHORT TERM /THROUGH THURSDAY/... Issued at 323 PM MDT Wed Sep 17 2025 Main forecast concerns this period are with thunderstorm development along with the high likelihood for strong to severe storms. Latest radar imagery has shown an uptick in thunderstorm development over the last hour or two. While coverage has remained isolated, intensity has quickly increased over the last 30 minutes. This is in response to lee troughing, ahead of approaching shortwave energy rounding the base of the deep trough in place. Do anticipate coverage to remain somewhat limited over the next 1-2 hours, tied closer to the Pikes peak region and Raton Mesa where backing flow is supporting deep upslope. While some mixing has occurred, sufficient moisture remains in place and is supporting CAPE values around 1000 j/kg, with even some pockets of values in the 1000 to 1500 j/kg range. This instability along with strengthening mid flow and increasing shear values around 35 to 45 kt will support the development of strong to severe storms. Still anticipate the strongest storms in these locations will be capable of producing wind gusts to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. By early this evening, development across the Pikes Peak region and Raton Mesa will continue but also expand in coverage over much of the southeast plains. This will be in response to additional energy pushing through and continued strengthening of the low/mid level trough in place. This will support a quick increase in ascent across the plains, with forecast soundings really showing this rapid increase in omega this evening. Additionally, increasing mid level flow with increasing/backing surface flow will support additional increases in bulk shear. Again, with this shear, instability, and now increased ascent, expect the severe threat to continue well into the evening over the plains. Instability and moisture are higher further to the east and with bulk shear anticipated to increase, think locations closer to the Colorado and Kansas border will have the higher chances for wind gusts in the 60 to 70 mph range and hail up to around 2 inches. Additionally, the above mentioned strengthening flow will support a slight increase for a tornado or two across the southeast plains. The severe threat will lower by late this evening, though cyclonic flow in place will likely support continued scattered shower and thunderstorm development well into the overnight hours. Upper long wave trough will continue east on Thursday, with drying the trend. This will support little to no precip development for most of the area, with the exception of some isolated development over the higher terrain. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Issued at 316 AM MDT Wed Sep 17 2025 Upper low departs and ridge builds on Friday, with warmer temperatures and only some isolated/weak convection over the higher terrain along the NM border. Main change to Friday's forecast was to nudge max temps upward a few degf at many locations, as NBM looked too cool given warmer more recent 00z statistical guidance. Upper ridge flattens a bit over the weekend, allowing leftover mid-level sub-tropical moisture to drift into the state, which will in turn drive an increase in mountain convection both Sat/Sun. Storm intensity/coverage look weak/isolated through the period, with mainly lighting, wind and light rain/sprinkles with most activity. Ridge rebuilds over Rockies early next week, keeping warm weather in place while moisture and thunderstorm chances decrease. Some potential for a cold front by mid-week as short wave energy crests the ridge and dives into the central U.S., though model spread on details/timing are rather large at this point. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1135 AM MDT Wed Sep 17 2025 Active first half of the period anticipated mainly over COS and PUB, beginning this afternoon and lasting into the evening. The main concern will be thunderstorm development, especially across COS. Relatively quiet at this time though, with light winds and VFR conditions in place. This will continue for ALS today and into tomorrow, as precip and ceiling development likely to remain over the plains. Will see shower and thunderstorm development occur over the higher terrain by early afternoon, then begin spilling into the I-25 corridor by the mid afternoon time frame. This will impact COS first and did go ahead and speed up the timing of this shower/thunderstorm development. Given a higher likelihood of occurrence at COS, did adjust the TAF, adding a TEMPO group this afternoon. Could see the need to indicate higher confidence, possibly adding more prevailing conditions later. For PUB, did not make any changes to the PROB30 group given some uncertainty with timing and how this precip may evolve later today into the evening in this location. Do feel that shower and thunderstorm will remain possible, but didn't have confidence to make any changes at this time. Lastly, kept precip in the TAFs through this evening, but it's possible that precip may continue well into the overnight hours. Confidence on this is low at this time, and so have opted to add any additional rain or thunder mention in the TAFs at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...RODRIGUEZ LONG TERM...PETERSEN AVIATION...RODRIGUEZ
Hazardous weather outlook, Sep 17, 11:20 AM MDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Wed Sep 17 2025 COZ058>089-093>099-181300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Wed Sep 17 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Another round of showers and thunderstorms is expected this afternoon into evening. Storms will form around mid-afternoon, largely over the mountains/plains interface, Pikes Peak Region, and Raton Mesa, pushing east-southeast through the remainder of the day. Some storms are expected to become strong to severe. Over most of the eastern plains, most common severe hazards will be outflow to 60 mph, hail to 1.5 inches in diameter, and locally heavy rainfall. The highest chance for severe storms will be along and east of a Eads to Kim line, and storms within this area will be capable of producing hail up to 2 inches, outflow to 65 mph, heavy rain, and possibly an isolated tornado or two. Precipitation will weaken overnight, though some is expected to linger into early Thursday morning, mainly across the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm activity will become more isolated and weaker on Thursday, with storms mainly across the plains during the day. Gusty winds and lightning will be the main storm hazards. Isolated thunderstorms will then be limited to mainly the mountains Friday through Sunday, with the main storm threats being lightning and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/10
In the hours before
Special weather statement, Sep 17, 3:49 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed Sep 17 2025
COZ081-084-172215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
349 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 18 miles north of Colorado Springs, moving east at
15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monument, Peyton, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 10434 3898 10452 3907 10494 3913 10490
TIME...MOT...LOC 2149Z 287DEG 11KT 3908 10469
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Sep 17, 3:49 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed Sep 17 2025
COZ074-088-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
349 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 415 PM MDT...
At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cokedale, or 9 miles southwest of Trinidad, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cokedale and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3709 10480 3720 10461 3700 10443 3699 10444
3699 10473
TIME...MOT...LOC 2149Z 305DEG 14KT 3707 10464
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Sep 17, 3:55 PM MDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
355 PM MDT Wed Sep 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Hail 4 E Branson 37.02N 103.81W
09/17/2025 E1.50 Inch Las Animas CO Public
Report from mPING: Ping Pong Ball (1.50
in.).
0348 PM Hail 4 E Branson 37.02N 103.81W
09/17/2025 E2.00 Inch Las Animas CO Public
Report from mPING: Hen Egg (2.00 in.).
&&Special weather statement, Sep 17, 4:16 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
416 PM MDT Wed Sep 17 2025
COZ081-082-172245-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
416 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TELLER COUNTY
THROUGH 445 PM MDT...
At 416 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florissant, or 27 miles west of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central Colorado.
&&
LAT...LON 3889 10507 3869 10509 3876 10533 3895 10532
TIME...MOT...LOC 2216Z 281DEG 13KT 3886 10533
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Sep 17, 4:18 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT Wed Sep 17 2025
COZ084-172230-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
418 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN EL PASO COUNTY THROUGH
430 PM MDT...
At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Simla, or 26 miles southwest of Limon, moving east at
15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of eastern El Paso
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3897 10406 3896 10405 3900 10414 3905 10413
3906 10406
TIME...MOT...LOC 2217Z 281DEG 13KT 3901 10406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Sep 17, 4:20 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
420 PM MDT Wed Sep 17 2025
COZ085-172245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
420 PM MDT Wed Sep 17 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO COUNTY
THROUGH 445 PM MDT...
At 420 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 17 miles east of Colorado Springs,
moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.
&&
LAT...LON 3874 10460 3880 10458 3883 10419 3860 10425
TIME...MOT...LOC 2220Z 281DEG 15KT 3875 10451
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:08 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Sep 16, 6:21 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Sep 16, 6:30 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Sep 16, 11:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Sep 17, 2:45 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Sep 17, 2:50 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Sep 17, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 44 min |
| Sep 17, 3:02 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 28 min |
| Sep 17, 3:06 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Sep 17, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 17, 3:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Sep 17, 3:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Sep 17, 3:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Sep 17, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 47 min |
| Sep 17, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 17, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Sep 17, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Sep 17, 3:58 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 17 min |
| Sep 17, 4:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Sep 17, 4:18 PM MDT | Special Weather Statement | PUB | Elbert | 12 min |
| Sep 17, 4:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Sep 17, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Sep 17, 4:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Sep 17, 4:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Sep 17, 4:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Sep 17, 5:09 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Sep 17, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 17, 5:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Sep 17, 5:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Sep 17, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Sep 17, 5:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Sep 17, 5:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.